EconPapers    
Economics at your fingertips  
 

Criterion on -Boundedness for Oscillatory Bilinear Hilbert Transform

Zuoshunhua Shi and Dunyan Yan

Abstract and Applied Analysis, 2014, vol. 2014, 1-11

Abstract:

We investigate the bilinear Hilbert transform with oscillatory factors and the truncated bilinear Hilbert transform. The main result is that the -boundedness of the two operators is equivalent with , and . In addition, we also discuss the boundedness of a variant operator of bilinear Hilbert transform with a nontrivial polynomial phase.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/712051.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/712051.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:712051

DOI: 10.1155/2014/712051

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:712051